# SDR MALA060469

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 17,701 hours, 19,152 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PROP OIL TEMP REDLINED BEYOND 100 DEG C.  ALL OTHER PARAMETERS WERE NORMAL.  DIVERTED TO CRW.  NO FURTHER INFORMATION AT THIS TIME.
